# SDR DL72S990823

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND; ONE IN S9L AND THE OTHER IN S10L ON THE LT WING AT WS 656.5.  BOTH CRACKS ARE LOCATED ON THE LWR HORIZ LEG OF THE ZEE STRINGERS.  REPAIRED PER ERA 333023-14AD.
